Suffering from hair fall. Taking curlzvit, fersolate. Any other medication required? - Online Doctor Chats
She is suffering from heavy hairfall,checked with a doctor,it has been advised (a) Hair glow gel twice a day,(b)Curlzvit 1tab each ay, for 30 days,(c)Fersolate CM each day at night only1 tab,also had tests,TC DC & T4 TSH
I just provided the medical history of my wife
Plz advice on the same
Give me a min to go through information provided by you.
the problem had started by etching on head
but there was no dandruff
Was all the blood reports normal?
Your doctor has prescribed nutritional supplements which she can continue.
Are you there?
Her reports are fine.
She must avoid stress. Also she should have healthy well balanced diet apart from the medications she has been precribed.
Serum TSH-1.65,Free T4-0.86
Reports are Ok.
there has been more then one week of taking medicines but no relief
advise the BEST
If it is due to nutritional deficiencies it will take time.
It will not subside in week time.
There are stages of hair growth like anagen, catagen, telogen.
Did you follow what I suggested? Please get back to me in case of doubt.
So no need to worry, abt it , any things u wanna ad other then what the doctor prescribed
Well balanced diet will help in faster recovery.
Thanks for consulting me.
I wish her speedy recovery.
Bye for now.
Bye, I think the net connection is not supporting
Related questions you may be interested in
Recent questions on
People also viewed
- Why is period lasting for six months
- Hair loss advice and using helmet causing it
- Smoking marijuana and lasik
- Hair loss thickness decreased color changed to brown solution
- Lasik treatments in vashi
- Need medication for hair fall
- Laser removal and warfarin
- Scientific name for lassa virus
- Medication for hair fall baldness
- Loss of appetitestomach virusweight loss
- Medical treatment for hair fall
- Hair fall not genetic medication
- Hair transplant done applied dettol hair regrowth affected
- Suggest medication for hair fall
- Itching after sun exposure red patches hair loss bloating medication